# SDR FDEA200911234136

- Difficulty date: November 23, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,743 hours, 31,705 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65249662
- Condition: Cracked
- Location: Rws 118
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E FALSE SPAR LWR CHORD CRACKED AT WBL 118.  CUT-OUT DAMAGED SECTION IAW SRM 51-10-1.  FABRICATED NEW WEB SECTION IAW DWG NR SR27-57-038 REV C.  FABRICATED ANGLES IAW DWG NR SR27-57-038 REV C.  FABRICATED WEB DOUBLER IAW DWG NR SR27-57-038 REV C.  LOCATED , DRILLED, DEBURRED ANGLES IAW SRM 51-30-5. FABRICATED STRAP IAW DWG NR SR27-57-038 REV C.  LOCATED, DRILLED, DEBURRED WEB DOUBLER IAW SRM 51-30-5.   INSTALLED ALL REPAIR PARTS IAW SRM 51-30-2 REV 101 AND DWG NR SR27-57-038 REV C.
